Tanaka, H. (2006) Remarks on Beck's effects: Linearity in syntax. Linguistic Inquiry, 34 (2). pp. 314-323. ISSN 0024-3892
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Arts and Humanities (York) > Language and Linguistic Science (York) |
Depositing User: | York RAE Import |
Date Deposited: | 30 Mar 2009 08:35 |
Last Modified: | 30 Mar 2009 08:35 |
Published Version: | http://dx.doi.org/10.1162/ling.2003.34.2.314 |
Status: | Published |
Publisher: | MIT Press |
Identification Number: | 10.1162/ling.2003.34.2.314 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6980 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online